On the Algebraic Dependence of Solutions of the Second Painlevé Equation
Differencialʹnye uravneniâ, Tome 38 (2002) no. 6, pp. 847-848
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_6_a16,
author = {V. I. Gromak},
title = {On the {Algebraic} {Dependence} of {Solutions} of the {Second} {Painlev\'e} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {847--848},
year = {2002},
volume = {38},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_6_a16/}
}
V. I. Gromak. On the Algebraic Dependence of Solutions of the Second Painlevé Equation. Differencialʹnye uravneniâ, Tome 38 (2002) no. 6, pp. 847-848. http://geodesic.mathdoc.fr/item/DE_2002_38_6_a16/